# SDR SIMA2012037007

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145
- Aircraft serial: 145139
- Aircraft time: 30,062 hours, 27,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT POWER OFF WHEN AIRCRAFT IS POWERED DOWN.  DURING MAINTENANCE INSPECTION FOUND THAT AFTER DEPOWERSING AIRCRAFT NOTICED EMERGENCY LIGHTS ROW 8-12 AND OVERWING EMERGENCY LIGHTS ON.  TURNED BOTH BATTERIES ON CYCLES EMERGENCY LIGHTS AND TURNED BOTH BATTERIES OFF AND EMERGENCY LIGHTS CONTINUED TO STAY ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTETM IAW AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
